# SDR SWIA2020021848559

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 549.00  FRAME HAS CORROSION NEAR STGR 19R.   (C-CHECK) RO 2/14/2020   FOUND CORROSION TO BE OUT OF LIMITS ON FS549.00 FRAME NEAR STGR 19R. REMOVED AND INSTALLED NEW FS549.00 FRAME SECTIONS FROM STR 16R TO STR 21R WITH A SPLICE AT STR 16R REF DWG, CRJ900 SRM, AND REO. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD.
